# SDR DL72S020181

- Difficulty date: February 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 64,758 hours, 48,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: A10461
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O FOUND 1ST CLASS OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERY.
